# SDR CALA2016100300715

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 57,242 hours, 20,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091008
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIER ASSY AT 20A BROKEN FOR OVERWING EXIT.  REPLACED EXIT IDENTIFIER ASSY M/E 29-3351-3-0069 AT SEAT 20A, OPS NORMAL.  REF AMM 33-51-01.
